Finiteness theorems for factorizations.
Semigroup forum, Tome 44 (1992) no. 1, pp. 112-117
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
factorization, finiteness conditions, products of irreducibles, commutative cancellative monoids, bounded factorization domain, finite factorization domain
@article{SF_1992__44_1_135134,
author = {F. Halter-Koch},
title = {Finiteness theorems for factorizations.},
journal = {Semigroup forum},
pages = {112--117},
year = {1992},
volume = {44},
number = {1},
zbl = {0751.20046},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135134/}
}
F. Halter-Koch. Finiteness theorems for factorizations.. Semigroup forum, Tome 44 (1992) no. 1, pp. 112-117. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135134/